MAUDE Adverse Event Report: Arrow International LLC ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

Arrow International LLC ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Codes Intermittent Capture (1080); Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371); Migration (4003)
Health Effect - Clinical Codes Arrhythmia (1721); Insufficient Information (4580)
Date of Event 07/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50422578
Report Number9680794-2026-00609
Device Sequence Number13055742
Product Code DRF
UDI-Device Identifier10801902004533
UDI-Public(01)10801902004533(11)260305(17)270731(10)33F26B0938
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAI-07155-KS
Device Lot Number33F26B0938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Not Reported.
Patient SexUnknown